# SDR JJBA20170601002

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 26,688 hours, 17,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT OVER LEFT EMERGENCY EXIT INOPERATIVE.   PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM OPS CHECK SAT.
